# SDR QXEA2009020300078

- Difficulty date: January 30, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 19,499 hours, 19,893 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Part number: 6007047
- Condition: Failed
- Location: Mlg Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOI - ON LANDING BRAKES SEEMED LESS EFFECTIVE THAN NORMAL.  ON POST FLIGHT INSPECTED FOUND NR 1 AND NR 4 BRAKES COLD AND NR 2 AND 3 WARM.  REMOVED AND REPLACED NR 4 WHEEL SPEED TRANSDUCER IAW AMM 32-46-11-000/400-801.  NO FURTHER DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
